Публикация №1597

Название публикацииON THE LOWER BOUND OF THE SPECTRUM OF SOME MEAN-FIELD MODELS
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOI10.1137/S0040585X97980920
Год издания2005
Том49
Номер1
ГлаваНе задан
Страницы148-155
АннотацияНе задан
АвторыГрановский Б.Л.
Зейфман Александр Израилевич
ссылка в Internet
РИНЦ5
WoS3
Цитируемые
публикации авторов
ИПИ РАН

(2000) NONSTATIONARY MARKOVIAN QUEUES

(1991) QUALITATIVE PROPERTIES OF INHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES